# SDR CA100117003

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE NR 2 ENGINE FIRE DETECTION WARNING WAS ACTIVATED.  CREW RETARDED ENGINE POWER TO IDLE AND THE FIRE WARNING EXTINGUISHED.  ACFT RETURNED TO THE POINT OF DEPARTURE.  A SIMILAR EVENT OCCURRED ON THE SAME ENGINE, SAME ACFT BACK IN OCTOBER OF 2009, WHICH WAS IDENTIFIED AS AN AIRFRAME CABIN BLEED AIR LEAK IN THE NACELLE. TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
